Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Prolongations of geometric overdetermined systems
Author: Branson, T.
Cap, A.
Eastwood, Michael George
Gover, A. Rod
Citation: International Journal of Mathematics, 2006; 17 (6):641-664
Publisher: World Scientific
Issue Date: 2006
ISSN: 0129-167X
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Thomas Brason, Andreas Čap, Michael Eastwood and A. Rod Gover
Abstract: We show that a wide class of geometrically defined overdetermined semilinear partial differential equations may be explicitly prolonged to obtain closed systems. As a consequence, in the case of linear equations we extract sharp bounds on the dimension of the solution space.
Keywords: Prolongation; overdetermined; semilinear; partial differential equation
Description: © World Scientific Publishing Company
DOI: 10.1142/S0129167X06003655
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.